MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GW PEG SD 20F KIT; TUBE, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS GW PEG SD 20F KIT; TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 010061
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that nurse states her patient has a peg and the cap allegedly keeps popping open and stomach fluids are leaking.The duel port adapter was replaced, but the issue allegedly persists.Patient is using tape to keep the cap in place.Tape is removed when they need to access to flush.Currently the device is only being opened to flush and then is being taped down to stay in place.The patient is not using the g-tube as a feeding device.Patient is currently stable and able to eat orally, but anticipates the patients condition will progress requiring the g-tube to be used for nutrition.

Brand Name
GW PEG SD 20F KIT
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6769403
Report Number3006260740-2017-01230
Device Sequence Number149490
Product Code KNT
UDI-Device Identifier00801741081217
UDI-Public(01)00801741081217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number010061
Device Catalogue Number010061
Was Device Available for Evaluation? No
Event Location Nursing Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1